# SDR QXEA0202032

- Difficulty date: December 1, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 100 hours, 78 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 47388904
- Part serial: 1084
- Condition: Malfunctioned
- Location: Fire Detection
- Part time: 120 hours, 92 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA- DURING DESCENT FIRE SYSTEM FAULT STATUS MESSAGE CAME ON.  THE FIRE DETECTION CIRCUITS TESTED OKAY.  AFTER LANDING FIRE DETECTION SYSTEM FAULT STATUS MESSAGE WENT AWAY.  REMOVED AND REPLACED FIDEX CONTROL UNIT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
